Flots d'Anosov à distributions de Liapounov différentiables. I
Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 4, pp. 395-412.
@article{AIHPA_1990__53_4_395_0,
     author = {Benoist, Yves and Foulon, Patrick and Labourie, Fran\c{c}ois},
     title = {Flots {d'Anosov} \`a distributions de {Liapounov} diff\'erentiables. {I}},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {395--412},
     publisher = {Gauthier-Villars},
     volume = {53},
     number = {4},
     year = {1990},
     zbl = {0723.58040},
     mrnumber = {1096099},
     language = {fr},
     url = {http://archive.numdam.org/item/AIHPA_1990__53_4_395_0/}
}
TY  - JOUR
AU  - Benoist, Yves
AU  - Foulon, Patrick
AU  - Labourie, François
TI  - Flots d'Anosov à distributions de Liapounov différentiables. I
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1990
DA  - 1990///
SP  - 395
EP  - 412
VL  - 53
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1990__53_4_395_0/
UR  - https://zbmath.org/?q=an%3A0723.58040
UR  - https://www.ams.org/mathscinet-getitem?mr=1096099
LA  - fr
ID  - AIHPA_1990__53_4_395_0
ER  - 
%0 Journal Article
%A Benoist, Yves
%A Foulon, Patrick
%A Labourie, François
%T Flots d'Anosov à distributions de Liapounov différentiables. I
%J Annales de l'I.H.P. Physique théorique
%D 1990
%P 395-412
%V 53
%N 4
%I Gauthier-Villars
%G fr
%F AIHPA_1990__53_4_395_0
Benoist, Yves; Foulon, Patrick; Labourie, François. Flots d'Anosov à distributions de Liapounov différentiables. I. Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 4, pp. 395-412. http://archive.numdam.org/item/AIHPA_1990__53_4_395_0/

[B-F-L] Y. Benoist, P. Foulon et F. Labourie, Flots d'Anosov à distributions stable et instable différentiables (II) (en préparation).

[F-K 1] R. Feres et A. Katok, Invariant Tensor Fields of Dynamical Systems with Pinched Lyapunov Exponents and Rigidity of Geodesic Flows, Erg. Th. Dynam. Syst. (à paraitre). | Zbl

[F-K 2] R. Feres et A. Katok, Anosov Flows with Smooth Foliations and Rigidity of Geodesic Flows in Three-Dimensional Manifolds of Negative Curvature, Preprint Caltech, 1989. | MR

[G] E. Ghys, Flots d'Anosov dont les feuilletages sont différentiables, Ann. Sci. Ec. Norm. Sup., Vol. 20, 1987, p. 251-270. | Numdam | MR | Zbl

[H-K] S. Hurder et A. Katok, Differentiability, Rigidity and Godbillon-Vey Classes for Anosov Flows, Preprint. | MR

[Ka] M. Kanai, Geodesic Flows of Negatively Curved Manifolds with Smooth Stable and Unstable Foliations, Erg. Th. Dynam. Syst., vol. 8, 1988, p. 215-240. | MR | Zbl

[K-Na] S. Kobayashi et T. Nagano, On Filtered Lie Algebras and Geometric Structures, I, J. Math. Mech., vol. 13, 1964, p. 875-908; idem, II, vol. 14, 1965, p. 513-522. | MR | Zbl

[K-No] S. Kobayashi et K. Nomizu, Foundations of Differential Geometry, Interscience, New York, 1969. | Zbl